Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Block Runge-Kutta methods for the numerical integration of initial value problems in ordinary differential equations. II. The stiff case


Author: J. R. Cash
Journal: Math. Comp. 40 (1983), 193-206
MSC: Primary 65L05
DOI: https://doi.org/10.1090/S0025-5718-1983-0679440-X
MathSciNet review: 679440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The approach described in the first part of this paper is extended to include diagonally implicit Runge-Kutta (DIRK) formulae. The algorithms developed are suitable for the numerical integration of stiff differential systems, and their efficiency is illustrated by means of some numerical examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1983-0679440-X
Article copyright: © Copyright 1983 American Mathematical Society